MEDTRONIC MEXICO S. DE R.L. DE CV BECKER,BC NDLESS,BOND CONN; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Back to Search Results |
| Model Number |
27779 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported the device was leaking cerebrospinal fluid (csf)/blood at the base of the collection chamber and with the slide clamps closed, the device continued to leak into the bag.It was noted the patient had 2 external ventricular drainage systems, one on the right and one on the left.The external ventricular drain with the leak also had different ports and unknown if this was related.The patient's status at the time of the report was alive-no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.